I am a 66 yr old female recently diagnosed with Hiatus Hernia and GERD. During the day, I often have to yawn, or stand up to take a deep breath. It feels as if my breath is "stuck in my diaphragm" (that's the only way I can describe it). Can you tell me what this could be? I do not have heart problems (had an ECG this past week) and had Lung Function Tests, which revealed normal functions. I forgot to ask my Pulmonary Specialist about this breathing problem, so relieved was I to know that I didnt have cancer of the lungs or TB! I will be most grateful for any help and suggestions. By the way, I am 13 kgs overweight and have been instructed by the Specialist to lose it, which I am now working on! Many thanks, in anticipation for your help. "Grannyannie07"
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.